# SDR UPS07649857

- Difficulty date: May 28, 2007
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N316UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27744
- System (JASC): 2560 · Emergency Equipment
- Part: Inertia Reel
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:ETOP TIE DOWN INERTIA REEL NEXT TO 1ST OBSERVERS SEAT BROKEN.  REMOVED AND REPLACED INERTIA REEL IN COCKPIT, REF B767 MM 25-10.
